Provides fast, effective, temporary relief of cold & flu symptoms including headache, body aches & pain, blocked or runny nose, sore throat.
Active Ingredients: 500mg paracetamol and 5mg phenylephrine HCI.
Medicines have benefits and some may have risks. Always read the label carefully and use strictly as directed. If symptoms continue or you have side effects consult your pharmacist or doctor immediately.